MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE ¿ULTRA¿, 4 MM, 70°, WITH TROCAR TUBE CONNECTOR; RIGID ARTHROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE ¿ULTRA¿, 4 MM, 70°, WITH TROCAR TUBE CONNECTOR; RIGID ARTHROSCOPE
Model Number WA4KA470
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the rigid arthroscope's eyepiece funnel had a minor burn.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.New information added to the following fields: h3 and h6.It has been over five (5) years since the subject device was manufactured.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the device was not returned to olympus.The investigation was conducted based on the complaint information, which found that the error patterns very likely indicate the impact of a major mechanical force caused by a blow or a fall.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE ¿ULTRA¿, 4 MM, 70°, WITH TROCAR TUBE CONNECTOR
Common Device Name
RIGID ARTHROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19174848
Report Number9610773-2024-01095
Device Sequence Number7349155
Product Code HRX
UDI-Device Identifier04042761083027
UDI-Public04042761083027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA4KA470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown